# SDR JJBA2021080422010

- Difficulty date: July 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 37,494 hours, 24,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SILL #1 FOUND CORRODED. LH SILL #1 CORROSION OUT OF LIMITS AT 2,0" AFT OF FR20 (ANCHOR NUT). LH SILL #1 REPAIRED WITH REPAIR DOUBLER.
